On a Double Inequality for the Dirichlet Beta Function

Full text for this resource is not available from the Research Repository.

Cerone, Pietro (2008) On a Double Inequality for the Dirichlet Beta Function. Tamsui Oxford University Journal of Mathematical Sciences, 24 (3). pp. 269-276. ISSN 1561-8307

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3567
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID14993, dirichlet beta function, inequalities, approximation, dirichlet L-function
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login